Asghar Rahimi
Asghar Rahimi
Professor of Mathematical Analysis, University of Maragheh
Bestätigte E-Mail-Adresse bei maragheh.ac.ir
Titel
Zitiert von
Zitiert von
Jahr
G-frames and stability of g-frames in Hilbert spaces
A Najati, MH Faroughi, A Rahimi
Methods of Functional Analysis and Topology 14 (03), 271-286, 2008
882008
Continuous frame in Hilbert spaces
A Rahimi, A Najati, YN Dehghan
Methods of Functional Analysis and Topology 12 (02), 170-182, 2006
872006
Multipliers for continuous frames in Hilbert spaces
P Balazs, D Bayer, A Rahimi
Journal of Physics A: Mathematical and Theoretical 45 (24), 244023, 2012
652012
Frame properties of wave packet systems in
O Christensen, A Rahimi
Advances in Computational Mathematics 29 (2), 101-111, 2008
602008
Multipliers for p-Bessel sequences in Banach spaces
A Rahimi, P Balazs
Integral Equations and Operator Theory 68 (2), 193-205, 2010
492010
Multipliers of generalized frames in Hilbert spaces
A Rahimi
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 37 (1), 63-80, 2011
342011
Generalized frames in Hilbert spaces
A Najati, A Rahimi
Bulletin of the Iranian Mathematical society 35 (1), 97-109, 2011
322011
pg-frame in Banach spaces
MR Abdollahpour, MH Faroughi, A Rahimi
Methods of functional Analysis and Topology 13 (03), 201-210, 2007
282007
Controlled G-frames and their G-multipliers in Hilbert spaces
A Rahimi, A Fereydooni
Analele Universitatii" Ovidius" Constanta-Seria Matematica 21 (2), 223-236, 2013
242013
Frames and Their Generalizations in Hilbert and Banach Spaces
A Rahimi
Lap Lambert Academic Publ, 2011
122011
-Bessel multipliers in Banach spaces
MH Faroughi, E Osgooei, A Rahimi
Banach Journal of Mathematical Analysis 7 (2), 146-161, 2013
112013
On controlled frames in Hilbert -modules
M Rashidi-Kouchi, A Rahimi
International Journal of Wavelets, Multiresolution and Information …, 2017
92017
Pair frames
A Fereydooni, A Safapour
Results in Mathematics 66 (1-2), 247-263, 2014
92014
A strong quadratic functional equation in C*-algebras
A Rahimi, A Najati
Fixed Point Theory 11, 361-368, 2010
92010
A fixed point approach to the stability of a generalized cauchy functional equation
A Najati, A Rahimi
Banach Journal of Mathematical Analysis 2 (1), 105-112, 2008
92008
Construction of continuous -frames and continuous fusion frames
M Khayyami, A Nazari
Sahand Communications in Mathematical Analysis 4 (1), 43-55, 2016
82016
A note on fuzzy Hilbert spaces
B Daraby, Z Solimani, A Rahimi
Journal of Intelligent & Fuzzy Systems 31 (1), 313-319, 2016
72016
Generalizations of The Feng Qi Type Inequality For Pseudo-Integral
AR Bayaz DARABY, Amir SHAFILOO
Gazi University Journal of Science 28 (4), 695-702, 2015
72015
On the asymptoticity aspect of Hyers-Ulam stability of quadratic mappings
A Rahimi, A Najati, JH Bae
Journal of Inequalities and Applications 2010, 1-14, 2011
72011
Adjoint of pair frames
A Fereydooni, A Safapour, A Rahimi
arXiv preprint arXiv:1208.1818, 2012
62012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20